Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 80630, 12 pages
http://dx.doi.org/10.1155/2007/80630
Research Article

Homomorphisms and Derivations in C*-Algebras

1Department of Mathematics, Hanyang University, Seoul 133–791, South Korea
2Department of Science, University of Mohaghegh Ardebili, Ardebil 51664, Iran

Received 12 February 2007; Revised 7 March 2007; Accepted 12 March 2007

Academic Editor: Bruce D. Calvert

Copyright © 2007 Choonkil Park and Abbas Najati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Choonkil Park and Abbas Najati, “Homomorphisms and Derivations in -Algebras,” Abstract and Applied Analysis, vol. 2007, Article ID 80630, 12 pages, 2007. https://doi.org/10.1155/2007/80630.